Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The dual form of the approximation property for a Banach space and a subspace

Tom 231 / 2015

T. Figiel, W. B. Johnson Studia Mathematica 231 (2015), 287-292 MSC: Primary 46B03, 46B15, 46B20. DOI: 10.4064/sm8367-2-2016 Opublikowany online: 3 March 2016

Streszczenie

Given a Banach space $X$ and a subspace $Y$, the pair $(X,Y)$ is said to have the approximation property (AP) provided there is a net of finite rank bounded linear operators on $X$ all of which leave the subspace $Y$ invariant such that the net converges uniformly on compact subsets of $X$ to the identity operator. In particular, if the pair $(X,Y)$ has the AP then $X$, $Y$, and the quotient space $X/Y$ have the classical Grothendieck AP. The main result is an easy to apply dual formulation of this property. Applications are given to three-space properties; in particular, if $X$ has the approximation property and its subspace $Y$ is ${\mathcal {L}}_\infty $, then $X/Y$ has the approximation property.

Autorzy

  • T. FigielInstitute of Mathematics
    Polish Academy of Sciences
    Branch in Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail
  • W. B. JohnsonDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843-3368, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek